the new oxicontin is causing horrible hot flashs. i know because i did a old one [ old style ] for 3 days 2 a day and i have not had them. any body experincing this problem? could be the plastic in them you we are ginny pigs for this drug?
I checked and it is not listed as a possible side effect.-
For future reference:
Call your doctor at once if you have any of these serious side effects:
shallow breathing, slow heartbeat;
cold, clammy skin;
severe weakness or dizziness; or
feeling light-headed, fainting.
Less serious side effects are more likely to occur, such as:
nausea, vomiting, constipation, loss of appetite;
dizziness, headache, tired feeling;
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
Take care and get well soon.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 1 answer
Posted 17 Oct 2011 • 3 answers
Posted 5 Dec 2011 • 4 answers
Posted 11 Jun 2013 • 4 answers
Posted 18 Sep 2015 • 1 answer